# SDR ASAA0280153

- Difficulty date: May 1, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 0105606
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING LINE CHECK, FOUND INOPERATIVE EMERGENCY TRACK LIGHT IN CABIN.  REPAIRED DAMAGED WIRE AND RECONNECTED.  LIGHTS THEN OPERATED PROPERLY.  (M)
